Navigate to Top
  • Narrow By: clear all
  • 1 Brand + - clear
  • 0 Auto Restock + - clear
  • 0 Rating + - clear
  • 0 ShopRunner + - clear
  • 0 Active Ingredient Filter + - clear
  • 0 Active Ingredient + - clear
  • 0 Aspirin & Pain Reliever Type + - clear
  • 0 Price + - clear
    • to

      The 'From' value should be less than 'To' value Please enter a valid price range

Physicians Care Aspirin & Pain Relievers

PhysiciansCare® Extra Strength Pain Reliever, 50 Packets of Two Tablets, child proof packaging
Item : 797785 / Model : 90316
Add to Favorites
  • Sold as a box of 50 individually sealed packets
  • Provides temporary relief of minor aches and pains associated with headache, tension headache, muscular aches, minor arthritis pain, common cold, premenstrual and menstrual cramps, toothaches and sinusitis
  • Compare to Excedrin®. Coated, easy to swallow tablets
$18.99
50 Packets/Box
1
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • 8
  • 9
  • 10
PhysiciansCare® Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two Tablets (90015)
Item : 565179 / Model : 90015
Add to Favorites
  • Sold as a box of 50 individually sealed packets
  • Compare to Advil® Ibprofen
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps.
$16.79
50 Packets/Box
1
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • 8
  • 9
  • 10
PhysiciansCare® Allergy Plus Antihistamine Medication, 50 Packets of Two Tablets (90091)
Item : 750205 / Model : 90091
Add to Favorites
  • 50 packets with 2 tablets
  • Compare to Tylenol® Allergy Multi Symptom Relief
  • Packed in a perforated dispenser box to allow easy access.
$28.99
50 Packets/Box
1
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • 8
  • 9
  • 10
PhysiciansCare® Extra-Strength Non-Aspirin Tablets, 50 Packets of Two Tablets (90016)
Item : 565186 / Model : 90016
Add to Favorites
  • Sold as a box of 50 individually sealed packets with 2 tablets in each
  • Compare to Tylenol® Extra Strength
  • Active Ingredients: Acetaminophen 500 mg.
$11.99
50/Box
1
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • 8
  • 9
  • 10
PhysiciansCare® Aspirin Tablets, 50 Packets (90014)
Item : 565175 / Model : 90014
Add to Favorites
  • Two Boxes of 50 Tablets
  • Compare to Bayer®
  • For relief of minor headaches, muscular aches, and fever
$10.49
50/Box
1
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • 8
  • 9
  • 10
PhysiciansCare® Non-Aspirin (Acetaminophen) Pain Reliever/Fever Reducer, Single-Dose Packets, 125/Box (40800)
Item : 387280 / Model : 40800
Add to Favorites
  • 2 Tablets per Packet
  • Box of 50 Individually Wrapped Packets
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
$23.39
125/Box
1
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • 8
  • 9
  • 10